# SDR FDEA2019102412716

- Difficulty date: October 21, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47835
- Aircraft time: 103,318 hours, 31,184 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ADA321335
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO FLOOR PANEL BETWEEN STA 765 AND STA 795 BETWEEN X91.5 AND X107.5 IS   DAMAGED. MAIN CARGO FLOOR PANEL BETWEEN STA 765 TO 795 BEWTEEN X91.5 AND X107.5   FABRICATED ON VTMAE TRAVELER T19/1448549 IAW SRZ-25-005 CAT "A" MAJOR REPAIR
